Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 4, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Feb 26, 2011, 3:37 PM CST for 12 counties in Texas. It took effect at Feb 27, 2011, 9:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2011, 3:37 PM CST (21:37 UTC)
- In effect from
- Feb 27, 2011, 9:00 AM CST
- Expired
- Feb 27, 2011, 9:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Lubbock, TX
Counties Briscoe County, TX, Childress County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hall County, TX, Kent County, TX, King County, TX, Motley County, TX, Stonewall County, TX
The radar
The Lubbock radar (KLBB), 100 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2417 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
789 WWUS74 KLUB 262137 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 337 PM CST SAT FEB 26 2011 ...HIGH WIND EVENT EXPECTED SUNDAY... A STRONG STORM SYSTEM WILL MOVE FROM THE DESERT SOUTHWEST TO THE CENTRAL HIGH PLAINS SUNDAY. A TIGHT PRESSURE GRADIENT SOUTH OF THIS STORM SYSTEM WILL RESULT IN INCREASING WEST WINDS THROUGHOUT THE DAY WITH SUSTAINED WIND SPEEDS UP TO 45 MPH AND GUSTS TO AROUND 60 MPH POSSIBLE. TXZ021>023-027>029-033>035-039>041-271100- /O.UPG.KLUB.HW.A.0001.110227T1500Z-110228T0300Z/ /O.NEW.KLUB.HW.W.0001.110227T1500Z-110228T0300Z/ PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK- YOAKUM-TERRY-LYNN- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...MORTON... LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL 337 PM CST SAT FEB 26 2011 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: WEST WINDS ARE EXPECTED TO INCREASE LATE SUNDAY MORNING AND BEGIN TO DECREASE SUNDAY EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR DURING THE MID TO LATE AFTERNOON HOURS. * WINDS: SUSTAINED WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH. * IMPACTS: DAMAGING WIND GUSTS WILL BE POSSIBLE. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POTENTIALLY HAZARDOUS... ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. OBJECTS NOT SECURED WILL BE PRONE TO BEING BLOWN AROUND. WIDESPREAD BLOWING DUST WILL BE POSSIBLE WITH LOCAL AREAS OF VISIBILITY OF 1/4 MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ024>026-030>032-036>038-042>044-271100- /O.UPG.KLUB.HW.A.0001.110227T1500Z-110228T0300Z/ /O.NEW.KLUB.WI.Y.0004.110227T1500Z-110228T0300Z/ BRISCOE-HALL-CHILDRESS-FLOYD-MOTLEY-COTTLE-CROSBY-DICKENS-KING- GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...SILVERTON...QUITAQUE...MEMPHIS... TURKEY...CHILDRESS...FLOYDADA...LOCKNEY...MATADOR... ROARING SPRINGS...PADUCAH...CROSBYTON...RALLS...DICKENS...SPUR... GUTHRIE...POST...JAYTON...ASPERMONT 337 PM CST SAT FEB 26 2011 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: WEST WINDS ARE EXPECTED TO INCREASE LATE SUNDAY MORNING AND BEGIN TO DECREASE SUNDAY EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR DURING THE MID TO LATE AFTERNOON HOURS. * WINDS: SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH. * IMPACTS: STRONG WIND GUSTS WILL BE POSSIBLE. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POTENTIALLY HAZARDOUS... ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. OBJECTS NOT SECURED WILL BE PRONE TO BEING BLOWN AROUND. WIDESPREAD BLOWING DUST WILL BE POSSIBLE WITH LOCAL AREAS OF VISIBILITY OF 1/4 MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
895 WWUS74 KLUB 270330 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 930 PM CST SAT FEB 26 2011 TXZ024-030-271100- /O.UPG.KLUB.WI.Y.0004.110227T1500Z-110228T0300Z/ /O.NEW.KLUB.DU.Y.0001.110227T1500Z-110228T0300Z/ /O.EXA.KLUB.HW.W.0001.110227T1500Z-110228T0300Z/ BRISCOE-FLOYD- INCLUDING THE CITIES OF...SILVERTON...QUITAQUE...FLOYDADA... LOCKNEY 930 PM CST SAT FEB 26 2011 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY... ...BLOWING DUST ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY. A BLOWING DUST ADVISORY HAS ALSO BEEN ISSUED. THIS BLOWING DUST ADVISORY IS IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * TIMING: SOUTHWEST TO WEST WINDS ARE EXPECTED TO INCREASE LATE SUNDAY MORNING THROUGH MIDDAY AND BEGIN TO DECREASE SUNDAY EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR DURING THE MID TO LATE AFTERNOON HOURS. * WINDS: SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS TO AROUND 65 MPH. * IMPACTS: DAMAGING WIND GUSTS WILL BE POSSIBLE. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POTENTIALLY HAZARDOUS... ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. OBJECTS NOT SECURED WILL BE PRONE TO BEING BLOWN AROUND. WIDESPREAD BLOWING DUST WILL RESTRICT VISIBILITIES TO 1 MILE...WITH LOCALLY LOWER VISIBILITY POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL SIGNIFICANTLY RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ TXZ021>023-027>029-033>035-039>041-271100- /O.NEW.KLUB.DU.Y.0001.110227T1500Z-110228T0300Z/ /O.CON.KLUB.HW.W.0001.110227T1500Z-110228T0300Z/ PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK- YOAKUM-TERRY-LYNN- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...MORTON... LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL 930 PM CST SAT FEB 26 2011 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY... ...BLOWING DUST ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY. A HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY. * TIMING: SOUTHWEST TO WEST WINDS ARE EXPECTED TO INCREASE LATE SUNDAY MORNING AND BEGIN TO DECREASE SUNDAY EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR DURING THE MID TO LATE AFTERNOON HOURS. * WINDS: SUSTAINED WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 65 MPH. * IMPACTS: DAMAGING WIND GUSTS WILL BE POSSIBLE. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POTENTIALLY HAZARDOUS... ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. OBJECTS NOT SECURED WILL BE PRONE TO BEING BLOWN AROUND. WIDESPREAD BLOWING DUST WILL BE REDUCE VISIBILITIES TO LESS THAN 1 MILE...WITH LOCALLY LOWER VISIBILITY POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ TXZ025-026-031-032-036>038-042>044-271100- /O.CON.KLUB.WI.Y.0004.110227T1500Z-110228T0300Z/ HALL-CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-KING-GARZA-KENT- STONEWALL- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... MATADOR...ROARING SPRINGS...PADUCAH...CROSBYTON...RALLS... DICKENS...SPUR...GUTHRIE...POST...JAYTON...ASPERMONT 930 PM CST SAT FEB 26 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY. * TIMING: WEST WINDS ARE EXPECTED TO INCREASE LATE SUNDAY MORNING AND BEGIN TO DECREASE SUNDAY EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR DURING THE MID TO LATE AFTERNOON HOURS. * WINDS: SUSTAINED WIND SPEEDS GREATER THAN 30 MPH WITH GUSTS IN EXCESS OF 50 MPH. * IMPACTS: STRONG WIND GUSTS WILL BE POSSIBLE. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POTENTIALLY HAZARDOUS... ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. OBJECTS NOT SECURED WILL BE PRONE TO BEING BLOWN AROUND. WIDESPREAD BLOWING DUST WILL BE POSSIBLE WITH LOCAL AREAS OF VISIBILITY NEAR 1 MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
906 WWUS74 KLUB 271003 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 403 AM CST SUN FEB 27 2011 TXZ036-042-271900- /O.UPG.KLUB.WI.Y.0004.110227T1500Z-110228T0300Z/ /O.EXA.KLUB.HW.W.0001.110227T1500Z-110228T0300Z/ /O.EXA.KLUB.DU.Y.0001.110227T1500Z-110228T0300Z/ CROSBY-GARZA- INCLUDING THE CITIES OF...CROSBYTON...RALLS...POST 403 AM CST SUN FEB 27 2011 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... ...BLOWING DUST ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING. A BLOWING DUST ADVISORY HAS ALSO BEEN ISSUED. THIS BLOWING DUST ADVISORY IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * TIMING: WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE LATE THIS MORNING AND BEGIN TO DECREASE THIS EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR DURING THE MID TO LATE AFTERNOON HOURS. * WINDS: SUSTAINED WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 65 MPH. * IMPACTS: STRONG WIND GUSTS ARE EXPECTED. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POTENTIALLY HAZARDOUS ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. OBJECTS NOT SECURED WILL BE PRONE TO BEING BLOWN AROUND. WIDESPREAD BLOWING DUST REDUCING VISIBILITY TO 1 MILE OR LESS WITH LOCAL AREAS AS LOW AS 1/4 MILE CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ TXZ021>024-027>030-033>035-039>041-271900- /O.CON.KLUB.HW.W.0001.110227T1500Z-110228T0300Z/ /O.CON.KLUB.DU.Y.0001.110227T1500Z-110228T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA... ODONNELL 403 AM CST SUN FEB 27 2011 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... ...BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING. A BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING. * TIMING: WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE LATE THIS MORNING AND BEGIN TO DECREASE THIS EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR DURING THE MID TO LATE AFTERNOON HOURS. * WINDS: SUSTAINED WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 65 MPH. * IMPACTS: STRONG WIND GUSTS ARE EXPECTED. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POTENTIALLY HAZARDOUS ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. OBJECTS NOT SECURED WILL BE PRONE TO BEING BLOWN AROUND. WIDESPREAD BLOWING DUST REDUCING VISIBILITY TO 1 MILE OR LESS WITH LOCAL AREAS AS LOW AS 1/4 MILE CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ TXZ025-026-031-032-037-038-043-044-271900- /O.CON.KLUB.WI.Y.0004.110227T1500Z-110228T0300Z/ HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE... JAYTON...ASPERMONT 403 AM CST SUN FEB 27 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING. * TIMING: WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE LATE THIS MORNING AND BEGIN TO DECREASE THIS EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR DURING THE MID TO LATE AFTERNOON HOURS. * WINDS: SUSTAINED WIND SPEEDS GREATER THAN 30 MPH WITH GUSTS IN EXCESS OF 50 MPH. * IMPACTS: STRONG WIND GUSTS WILL BE POSSIBLE. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POTENTIALLY HAZARDOUS ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. OBJECTS NOT SECURED WILL BE PRONE TO BEING BLOWN AROUND. WIDESPREAD BLOWING DUST IS EXPECTED WITH LOCAL AREAS OF VISIBILITY OF 1 MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
150 WWUS74 KLUB 271753 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1153 AM CST SUN FEB 27 2011 TXZ021>024-027>030-033>036-039>042-280000- /O.CON.KLUB.HW.W.0001.000000T0000Z-110228T0300Z/ /O.CON.KLUB.DU.Y.0001.000000T0000Z-110228T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL...POST 1153 AM CST SUN FEB 27 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. A BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * TIMING: WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE LATE THIS MORNING AND BEGIN TO DECREASE THIS EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR DURING THE MID TO LATE AFTERNOON HOURS. * WINDS: SUSTAINED WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 65 MPH. * IMPACTS: STRONG WIND GUSTS ARE EXPECTED. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POTENTIALLY HAZARDOUS ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. OBJECTS NOT SECURED WILL BE PRONE TO BEING BLOWN AROUND. WIDESPREAD BLOWING DUST REDUCING VISIBILITY TO 1 MILE OR LESS WITH LOCAL AREAS AS LOW AS 1/4 MILE CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ TXZ025-026-031-032-037-038-043-044-280000- /O.CON.KLUB.WI.Y.0004.000000T0000Z-110228T0300Z/ HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE... JAYTON...ASPERMONT 1153 AM CST SUN FEB 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * TIMING: WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE LATE THIS MORNING AND BEGIN TO DECREASE THIS EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR DURING THE MID TO LATE AFTERNOON HOURS. * WINDS: SUSTAINED WIND SPEEDS GREATER THAN 30 MPH WITH GUSTS IN EXCESS OF 50 MPH. * IMPACTS: STRONG WIND GUSTS WILL BE POSSIBLE. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POTENTIALLY HAZARDOUS ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. OBJECTS NOT SECURED WILL BE PRONE TO BEING BLOWN AROUND. WIDESPREAD BLOWING DUST IS EXPECTED WITH LOCAL AREAS OF VISIBILITY OF 1 MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
588 WWUS74 KLUB 271837 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1237 PM CST SUN FEB 27 2011 TXZ021>024-027>030-033>036-039>042-280245- /O.UPG.KLUB.DU.Y.0001.000000T0000Z-110228T0300Z/ /O.NEW.KLUB.DS.W.0001.110227T1837Z-110228T0300Z/ /O.CON.KLUB.HW.W.0001.000000T0000Z-110228T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL...POST 1237 PM CST SUN FEB 27 2011 ...DUST STORM WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A DUST STORM WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE BLOWING DUST ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * TIMING: WEST TO SOUTHWEST WINDS WILL CONTINUE TO INCREASE THROUGH THE EARLY EVENING AND BEGIN TO DECREASE. THE STRONGEST WINDS ARE EXPECTED TO OCCUR FROM NOW THROUGH EARLY EVENING. * WINDS: SUSTAINED WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 65 MPH. * IMPACTS: STRONG WIND GUSTS ARE EXPECTED. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POTENTIALLY HAZARDOUS ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. OBJECTS NOT SECURED WILL BE PRONE TO BEING BLOWN AROUND. WIDESPREAD BLOWING DUST REDUCING VISIBILITY TO LESS THAN 1 MILE WILL BE POSSIBLE THROUGHOUT THE AFTERNOON. THESE CONDITIONS WILL INCREASE IN COVERAGE THROUGH THE AFTERNOON TO COVER ALL AREAS ON THE CAPROCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DUST STORM WARNING MEANS SEVERELY LIMITED VISIBILITIES ARE EXPECTED WITH BLOWING DUST. TRAVEL COULD BECOME EXTREMELY DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ025-026-031-032-037-038-043-044-280245- /O.CON.KLUB.WI.Y.0004.000000T0000Z-110228T0300Z/ HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE... JAYTON...ASPERMONT 1237 PM CST SUN FEB 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * TIMING: WEST TO SOUTHWEST WINDS WILL CONTINUE TO INCREASE THROUGH EARLY EVENING AND BEGIN TO DECREASE. THE STRONGEST WINDS ARE EXPECTED TO OCCUR DURING THE MID TO LATE AFTERNOON HOURS. * WINDS: SUSTAINED WIND SPEEDS GREATER THAN 30 MPH WITH GUSTS IN EXCESS OF 50 MPH. * IMPACTS: STRONG WIND GUSTS WILL BE POSSIBLE. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POTENTIALLY HAZARDOUS ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. OBJECTS NOT SECURED WILL BE PRONE TO BEING BLOWN AROUND. WIDESPREAD BLOWING DUST IS EXPECTED WITH LOCAL AREAS OF VISIBILITY OF 1 MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
788 WWUS74 KLUB 280304 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 904 PM CST SUN FEB 27 2011 TXZ021>024-027>030-033>036-039>042-280415- /O.EXP.KLUB.DS.W.0001.000000T0000Z-110228T0300Z/ /O.EXP.KLUB.HW.W.0001.000000T0000Z-110228T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL...POST 904 PM CST SUN FEB 27 2011 ...DUST STORM WARNING HAS EXPIRED... ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. THE DUST STORM WARNING IS NO LONGER IN EFFECT. $$ TXZ025-026-031-032-037-038-043-044-280415- /O.EXP.KLUB.WI.Y.0004.000000T0000Z-110228T0300Z/ HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE... JAYTON...ASPERMONT 904 PM CST SUN FEB 27 2011 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Feb 26, 11:32 AM CST, 4 hours 5 minutes earlier.
Area forecast discussion, Feb 26, 11:32 AM CST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1132 AM CST SAT FEB 26 2011 .AVIATION... VFR WILL PREVAIL FOR THE REST OF THE DAY AT BOTH TAF SITES WITH GUSTY WINDS AT KLBB THROUGH THE AFTERNOON. FOG MAY NEAR THE KCDS TERMINAL AGAIN TOMORROW MORNING AS MOISTURE RETURNS TO THE AREA. WINDS WILL VEER TO THE WEST AND BEGIN ON AN UPWARD TREND BY LATE TOMORROW MORNING. BLOWING DUST CAN BE EXPECTED AT KLBB BY LATE IN THE MORNING AS THE WINDS RAPIDLY INCREASE. && PREV DISCUSSION... /ISSUED 316 AM CST SAT FEB 26 2011/ SHORT TERM... MAIN FOCUS FOR THE SHORT TERM PERIOD WILL BE WELL ABOVE NORMAL TEMPS AND BREEZY SOUTHWESTERLY SFC WINDS...LEADING TOWARDS CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. PACIFIC UA LOW CONTINUED TO DIG SSE ACROSS NORTHERN CALIFORNIA INDUCING SLIGHT SW FLOW ALOFT ACROSS THE SOUTHERN PLAINS. LOOKING CLOSER TO HOME AT THE SFC...A BACKDOOR COLD FRONT THAT HAS BEEN LINGERING ACROSS/NEAR THE SOUTH PLAINS SINCE YESTERDAY...HAS ALMOST CLEARED THE CWA EXCEPT FOR PERHAPS THE FAR SOUTHWESTERN ZONES. LOW CLOUDS AND FOG HAVE CONTINUED TO TRANSLATE SOUTH ACROSS THE SOUTHEASTERN TEXAS PANHANDLE...WHERE FORECAST MODELS HINT AT THE LOW LEVEL MOISTURE TRANSLATING ACROSS CENTRAL...SOUTHERN AND SOUTHEASTERN ZONES...WHERE IT COULD BE A CLOSE CALL AT KLBB. BY MID-MORNING THE LOW CLOUDS AND FOG WILL SCOUR OUT AND THE AFOREMENTIONED FRONTAL BOUNDARY WILL RETREAT NORTHEAST AND LINGER ACROSS THE SOUTHEASTERN TEXAS PANHANDLE/NORTHEASTERN SOUTH PLAINS THROUGHOUT THE DAY TIME HOURS...THUS MAINTAINING AN UPSLOPE WIND COMPONENT AND SLIGHTLY COOLER TEMPS /UPPER 60S TO LOWER 70S/. CONCURRENTLY...A SFC LEE TROUGH WILL BECOME ESTABLISH NW OF THE REGION AND INDUCE BREEZY SOUTHWESTERLY SFC WINDS PARTICULARLY ACROSS LOCALES ON THE CAPROCK. MODEL SOUNDINGS DISPLAYED THE POTENTIAL TO MIX WINDS AOA 700 MB DOWN TO THE SFC. HOWEVER THE PROGGED 700 MB JET MAX APPEARS MOST FAVORABLE ACROSS THE PANHANDLES. ALBEIT SOUTHWESTERLY SFC WIND SPEEDS OF 20 TO 25 MPH COMBINED WITH DRY FUELS AND WELL ABOVE AVG TEMPS /10 TO 20 DEGREES ABOVE NORMAL/...WILL YIELD CRITICAL FIRE WEATHER CONDITIONS ON THE CAPROCK. AS A RESULT..HAVE DECIDED TO UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING. FOR FURTHER INFORMATION...PLEASE REFER TO THE FIRE WEATHER DISCUSSION BELOW. TONIGHT...WIND SPEEDS ARE ANTICIPATED TO DECLINE TO AOA 10 KTS AS THE PRESSURE GRADIENT RELAXES ACROSS THE REGION. PASSING FEW-SCT UPPER LEVEL CLOUD DECKS AND A SLIGHT WIND WILL KEEP OVERNIGHT TEMPS IN THE MID TO UPPER 30S TO LOWER 40S. BY EARLY SUNDAY MORNING...THE AFOREMENTIONED PACIFIC UA LOW WILL BE ACROSS WESTERN ARIZONA WITH SW FLOW ALOFT BECOMING MORE DEFINED ACROSS THE SOUTHERN PLAINS. THE RETREATING/LINGERING BOUNDARY APPEARS TO HANG AROUND THE FAR SOUTHEASTERN TEXAS PANHANDLE WITH HINTS OF RETURNED LOW LEVEL MOISTURE ACROSS THE AFOREMENTIONED AREA AND ACROSS THE FAR SE ZONES /AS THE LLJ INCREASES TO 35 TO 40 KTS/. HOWEVER...THE BEST MOISTURE APPEARS TO BE MAINTAINED SOUTH AND EAST OF THE CWA...AS MODEL SOUNDINGS EXHIBITED LACK OF LOW CLOUDS AND FOG POTENTIAL. LONG TERM... MODELS IN PRETTY GOOD AGREEMENT WITH SUNDAYS WIND STORM WITH THE EXCEPTION OF THE WRF-NAM WHICH APPEARS TO BE WAY TOO SLOW WITH THE UPPER LEVEL LOW/TROUGH. MODELS CONTINUE TO INDICATE A 700 MB JET STREAK OF 55 TO 65 KT MAGNITUDE PROGRESSING FROM WEST TO EAST ACROSS THE FCST AREA PRIMARILY DURING THE AFTN HOURS. MIXING TO AROUND 600 MB AND DOWNWARD MOTION SUGGEST EFFICIENT TRANSPORT OF HIGH MOMENTUM AIR TO THE SFC AND CONTINUING TO SUPPORT IDEA OF A HIGH WIND EVENT. MAIN EVENT APPEARS TO BE BETWEEN 18Z AND 00Z FOCUSING MAINLY ON THE CAPROCK BUT MOVING OFF THE CAPROCK AROUND 00Z. HIGH WIND WATCH WILL BE CARRIED FORWARD THIS FCST CYCLE. REMAINDER OF THE FCST LOOKS FAIRLY QUIET WITH SOME MAJOR DIFFERENCES AMONGST THE MODELS LATE IN THE PERIOD. ZONAL FLOW THROUGH MOST OF THE PERIOD SHOULD RESULT IN WARM AND PERIODICALLY BREEZY CONDITIONS AFTER COLD AIR BEHIND SUNDAYS UPPER SYSTEM SHIFTS EWD. HOWEVER THE COLD AIR WILL NOT BE TOO FAR TO THE NORTH AND NORTHEAST OF THE FCST AND COULD MAKE AN INTRUSION INTO THE FCST AREA /AT THIS TIME WEDNESDAY AND FRIDAY LOOKING MOST PROBABLE/. DIFFERENCES LATE IN THE PERIOD REVOLVE AROUND AMPLITUDE OF AN UPPER LEVEL TROUGH PROGGED ACROSS THE AREA. PREVIOUS ECMWF RUNS WERE AN OUTLIER WITH A MUCH STRONGER CLOSED SYSTEM THAN THE RATHER LOW AMPLITUDE OPEN WAVE OF THE GFS. 00Z ECMWF HAS TRENDED STRONGLY TOWARD THE GFS AND WILL MAINTAIN DRY FCST AS A RESULT. FIRE WEATHER... BREEZY SOUTHWESTERLY WINDS THIS AFTERNOON WILL ALLOW TEMPERATURES TO SOAR INTO THE MID TO UPPER 70S TO LOWER 80S ACROSS THE SOUTHWESTERN TEXAS PANHANDLE...CENTRAL...WESTERN AND SOUTHWESTERN SOUTH PLAINS...WHICH IS 10 TO 20 DEGREES ABOVE NORMAL. AS A RESULT...RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS. THUS...BREEZY DOWNSLOPING WINDS COMBINED WITH THE FILTERING OF DRIER AIR AND LOW RELATIVE HUMIDITY VALUES WILL SUPPORT CRITICAL FIRE WEATHER CONDITIONS. WITH WINDS AT THE 20-FOOT LEVEL RANGING BETWEEN 20 TO 25 MPH COMBINED WITH CRITICALLY DRY FUELS...THE UPGRADE OF THE FIRE WEATHER WATCH TO A REDFLAG WARNING ACROSS LOCALES ON THE CAPROCK APPEARS VALID. SUNDAYS EVENT CONTINUES TO LOOK LIKE A HIGH END ONE AS WINDS INCREASE TOWARD 35 MPH AT THE 20-FOOT LEVEL AND RH VALUES DROP BELOW 15 PERCENT. SOME CONCERN ABOUT RH STAYING CLOSER TO 20 PCT NEAR THE NM LINE WHERE TEMPS MAY ONLY WARM TO THE LOWER 60S. STILL UNCERTAIN HOW MUCH COLD ADVECTION AND DOWNSLOPING WILL COUNTERACT EACH OTHER. FOR NOW FCST CLOSE ENOUGH TO JUSTIFY KEEPING FIRE WEATHER WATCH AREA WIDE. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 72 33 60 25 62 / 0 0 0 0 0 TULIA 73 36 68 30 62 / 0 0 0 0 0 PLAINVIEW 74 36 70 31 63 / 0 0 0 0 0 LEVELLAND 78 37 69 31 66 / 0 0 0 0 0 LUBBOCK 80 37 72 33 66 / 0 0 0 0 0 DENVER CITY 81 38 67 29 65 / 0 0 0 0 0 BROWNFIELD 81 39 71 32 67 / 0 0 0 0 0 CHILDRESS 70 41 77 37 64 / 0 0 0 0 0 SPUR 80 43 78 36 65 / 0 0 0 0 0 ASPERMONT 82 47 83 38 66 / 0 0 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES: TXZ021>044. HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES: TXZ021>044. RED FLAG WARNING UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>023-027>029-033>035-039>041. && 01
Hazardous weather outlook, Feb 26, 3:35 PM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 335 PM CST SAT FEB 26 2011 TXZ021>044-272145- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 335 PM CST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE INTO THE EARLY EVENING HOURS DUE TO A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON SUNDAY DUE TO WESTERLY WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH AND LOW RELATIVE HUMIDITIES. A RED FLAG WARNING IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA FROM SUNDAY MORNING THROUGH SUNDAY EVENING. ADDITIONALLY...A HIGH WIND WARNING IS IN EFFECT FOR AREAS ON THE CAPROCK WITH A WIND ADVISORY FOR AREAS OFF THE CAPROCK FROM SUNDAY MORNING THROUGH SUNDAY EVENING. BLOWING DUST MAY ALSO RESTRICT VISIBILITIES AT TIMES.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 3:32 AM CST | Red Flag Warning | LUB | Bailey, Castro, Cochran, Hale, Hockley, Lamb and 6 more | 14 hr |
| Feb 26, 3:36 PM CST | Red Flag Warning | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 36 hr |
| Feb 26, 3:37 PM CST | High Wind Warning | LUB | Bailey, Briscoe, Castro, Cochran, Crosby, Floyd and 10 more | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.